Alert archive / New York / Special Weather Statements in 2014

Special Weather Statement, NWS Buffalo, NY

June 17, 2014Monroe County, New York

NWS Buffalo, NY issued this special weather statement at Jun 17, 2014, 2:15 PM EDT for Monroe County, New York. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 2:15 PM EDT (18:15 UTC)
Expired
Jun 17, 2014, 3:15 PM EDT
In force
60 min
Issued by
NWS Buffalo, NY

County Monroe County, NY

The radar

The Buffalo radar (KBUF), 74 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 2:43 PM EDTTSTM WND DMGBrighton, NYMULTIPLE REPORTS OF WIRES DOWN
Jun 17, 2:47 PM EDTTSTM WND DMGPenfield, NYMULTIPLE REPORTS OF WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WWUS81 KBUF 171815
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
215 PM EDT TUE JUN 17 2014

NYZ003-004-011>014-171915-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-WYOMING NY-
215 PM EDT TUE JUN 17 2014

...STRONG THUNDERSTORM OVER THE GENESEE VALLEY...

* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A STRONG THUNDERSTORM PRODUCING VERY HEAVY RAIN. AREAS IN THE PATH
  OF THIS STORM CAN EXPECT A HALF INCH OF RAIN IN ABOUT 30 
  MINUTES...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND WIND
  GUSTS TO 30 MPH. THIS STORM WAS LOCATED NEAR PAVILION...AND MOVING
  NORTHEAST AT 35 MPH. THE STORM WILL IMPACT SCOTTSVILLE...HONEOYE 
  FALLS...AND THE ROCHESTER METRO AREA BY 3 PM.

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4282 7812 4298 7813 4325 7753 4293 7724

$$

RSH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 17, 11:38 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 17, 11:38 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1138 AM EDT TUE JUN 17 2014

.SYNOPSIS...
A VERY WARM AND HUMID AIRMASS TODAY WILL GIVE WAY TO SHOWERS AND
THUNDERSTORMS. A FEW THUNDERSTORMS WILL BLOSSOM ON A LAKE BREEZE
BOUNDARY THIS AFTERNOON ACROSS SOUTHWESTERN NEW YORK STATE...THEN A
RATHER LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL PASS ACROSS
WESTERN AND CENTRAL NEW YORK LATER THIS AFTERNOON AND EVENING. SOME
OF THESE STORMS MAY PRODUCE STRONG WIND GUSTS...HEAVY RAIN AND
POSSIBLE HAIL ACROSS WESTERN NEW YORK. SHOWERS AND THUNDERSTORMS WILL
LINGER INTO WEDNESDAY BEFORE A COLD FRONT DROPS ACROSS THE REGION
AND USHERS IN A REFRESHING AND DRIER AIRMASS.

&&

.NEAR TERM /THROUGH TONIGHT/...
A BROAD AREA OF HIGH PRESSURE ALOFT IS FOUND CENTERED OVER THE
SOUTHEAST STATES THIS MORNING. THIS FEATURE WILL ALLOW THE MORNING
TO START QUIET THOUGH WARM AND HAZY. A WARMING SOUTHWEST FLOW AND
DAYTIME SUNSHINE WILL ALLOW THIS SURFACE AIRMASS TO WARM INTO THE
80S...AND UPPER 80S ACROSS THE NORTHERN NIAGARA FRONTIER AND GENESEE
VALLEY.

SHOWERS AND THUNDERSTORMS ACROSS LOWER MICHIGAN AND SOUTHERN ONTARIO
HAVE BEEN TRACKING EAST-NORTHEAST AND WILL MISS OR GRAZE THE WESTERN
COUNTIES AS SOUTHWEST BOUNDARY LAYER WINDS SHOULD KEEP THIS ROUND OF
CONVECTION AWAY FROM THE REGION.

THE FORECAST AREA WILL BE UNDER A WARMER AND MORE HUMID AIRMASS
LATER IN THE DAY WITH A BEVY OF SEVERE WEATHER INDICES POINTING
TOWARD THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF GUSTY OR DAMAGING
WINDS, VERY HEAVY RAIN AND SOME HAIL. LIFTED INDEX FALLS TO -6 WITH
SBCAPE IN EXCESS OF 200 J/KG AND PRECIPITABLE WATER VALUES OF 1.75
INCH OR GREATER. ONE FACTOR LIMITING HAIL SIZE IS THE HEIGHT OF THE
WET BULB ZERO AT 11KFT...ALLOWING A DEEPER MELTING LAYER.

SHOULD A LINE OR DAMAGING STORMS FORM DURING THE EARLY PART OF THE
EVENING...EXPECT IT TO TURN TOWARD THE SOUTHEAST BY SHORTLY AFTER
SUNSET AND AVOID THE NORTHERN FINGER LAKES AND EASTERN LAKE ONTARIO
REGION...BUT THEY SHOULD NOT BE UNAFFECTED BY THIS STORMY PATTERN AS
THE MODELS INDICATE THE CORE OF THE CONVECTION WILL CROSS THIS
REGION LATE IN THE EVENING TO SHORTLY AFTER MIDNIGHT.

TEMPERATURES WILL REMAIN QUITE MILD WITH LOW TEMPS IN THE MID TO
UPPER 60S AND IT WILL FEEL QUITE MUGGY AS WELL.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
CONVECTIVE COMPLEX ALONG FRONTAL BOUNDARY PUSHING SOUTHWARD THROUGH
THE REGION MAY BE ONGOING WEDNESDAY MORNING AIDED BY SHORTWAVE PUSH
EAST FROM THE GREAT LAKES. DIFFICULT TO PLACE GREATEST THREAT
AREA... BUT PROPAGATION VECTORS SUGGEST THE NORTHERN EXTENT COULD
CROSS A GOOD PORTION OF THE AREA WEDNESDAY MORNING. AM NOT ENTIRELY
SOLD ON THIS IDEA WITH INSTABILITY FORECASTS SHOWING A FURTHER
SOUTHEAST PROPAGATION INTO AND THROUGH THE SOUTHERN TIER/NORTHERN
PENNSYLVANIA.

THIS FRONTAL BOUNDARY WILL BECOME MOSTLY STATIONARY DURING THE
REMAINDER OF WEDNESDAY INTO WEDNESDAY NIGHT RESULTING IN AN
ADDITIONAL THREAT FOR CONVECTION. UNCERTAINTY REMAINS AT THIS POINT
IN THE FORECAST WITH MODELS STILL SHOWING QUITE A DIFFERENCE
REGARDING THIS FRONTAL FEATURE.

BEYOND WEDNESDAY NIGHT...HAVE TAKEN A DECIDEDLY DRIER APPROACH FOR
THURSDAY THROUGH THURSDAY NIGHT...MOST GUIDANCE SUGGESTING
CONSIDERABLE DRY AIR ADVECTING INTO THE REGION AROUND DEVELOPING
HUDSON BAY HIGH. BUILDING OF OVERHEAD MID LEVEL RIDGE AXIS ONLY
FURTHER SUPPORTS A DRIER SCENARIO.

HUMID/MUGGY TEMPERATURES AT OR ABOVE NORMAL TO START THE PERIOD WILL
END WITH MORE COMFORTABLE AND COOLER TEMPERATURES BY THE END OF THE
PERIOD.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A LOW AMPLITUDE PROGRESSIVE FLOW WILL BE IN PLACE ACROSS THE LOWER
48 AS WE OPEN THIS PERIOD...BUT AS WE PROGRESS THROUGH THE
WEEKEND... THE FLOW WILL BUCKLE AND GENERAL TROUGHINESS WILL SET UP
OVER EASTERN CANADA AND THE NORTHEASTERN UNITED STATES. THIS WILL
RESULT IN SEASONABLE TEMPERATURES DURING THE PERIOD WITH NO
TROUBLESOME HUMIDITY TO WORRY ABOUT.

IN TERMS OF PRECIPITATION...THE STRONG SFC HIGH CENTERED OVER HUDSON
BAY WILL REMAIN IN CONTROL ACROSS THE LOWER GREAT LAKES FOR ONE MORE
DAY...SO FRIDAY SHOULD PROVE WITH AMPLE SUNSHINE AND COMFORTABLE
CONDITIONS.

AS THE RIDGE OVER THE UPPER GREAT LAKES BREAKS DOWN DURING THE
WEEKEND...THE DOOR WILL OPEN TO SOME MOISTURE TO ADVECT TO THE EAST.
THIS IN COMBINATION WITH SOME SUBTLE MID LEVEL DISTURBANCES WILL
RESULT IN SLGT/LOW CHC POPS FOR BOTH DAYS OF THE WEEKEND. THE VAST
MAJORITY OF THE TIME/REGION SHOULD BE RAIN FREE THOUGH.

ON MONDAY...A STRONG SHORTWAVE WILL CROSS THE LOWER GREAT LAKES AND
OFFER A HIGHER CHANCE FOR MORE WIDESPREAD SHOWER/THUNDERSTORM
ACTIVITY.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
AT 12Z VFR FLIGHT CONDITIONS WERE FOUND ACROSS MUCH OF THE REGION.
THE EXCEPTIONS ARE WITHIN THE SOUTHERN TIER WHERE VALLEY FOG WILL
DISSIPATE OVER THE NEXT FEW HOURS AS DAYTIME INSOLATION INCREASES
MIXING HEIGHTS. ALSO SOME PATCHES OF FOG AND LOW CLOUDS ARE ACROSS
THE NORTH COUNTRY. THIS TOO SHOULD DISSIPATE BY MID MORNING.

EXPECT LARGELY VFR FLIGHT CONDITIONS THROUGH ABOUT 21-00Z WITH JUST
A STRAY SHOWER OR THUNDERSTORM...MAINLY INLAND ACROSS THE SOUTHERN
TIER AND DRIFTING INLAND TOWARDS THE SOUTHERN GENESEE VALLEY. WILL
INSERT A VCTS IN THE KJHW TAF AS COVERAGE SHOULD BE ISOLATED TO
SCATTERED.

AROUND 21-00Z SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE
WIDESPREAD AS A SHORTWAVE SPAWNS A NEW CONVECTIVE COMPLEX. THERE IS
STILL SOME UNCERTAINTY AS TO THE TRACK...BUT TAKING A CLIMATOLOGICAL
TRACK EXPECT THE BULK OF THE SHOWERS AND THUNDERSTORMS TO IMPACT THE
4 WESTERN TAF SITES. THIS COMPLEX WILL LIKELY FORM TO THE WEST AND
NORTH OF THE KBUF/KIAG AIRFIELDS...THEN TRACK SOUTH AND EAST ACROSS
WNY AND PORTIONS OF CNY. SOME OF THESE STORMS COULD BRING HEAVY
RAINFALL WITH IFR VSBYS/ WHILE ALSO PRODUCING LOCALIZED STRONGER
WIND GUSTS. THIS COMPLEX WILL DROP SE OF THE AIRFIELDS SHORTLY AFTER
06Z WITH A FEW TRAILING SHOWERS WITHIN A NOW STABILIZING
ENVIRONMENT.

OUTLOOK...
WEDNESDAY...MAINLY VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS AND
ASSOCIATED BRIEF MVFR/IFR.
THURSDAY THROUGH SATURDAY...VFR.

&&

.MARINE...
A WARM AIRMASS WILL LIMIT THE WAVE ACTION ON THE LAKES THROUGH THE
REMAINDER OF THE WEEK. A COMPLEX OF THUNDERSTORMS WILL DROP ACROSS
THE LOWER LAKES LATER TODAY AND OVERNIGHT AND THESE STORMS COULD
BRING LOCALIZED STRONG WINDS. THUNDERSTORMS WILL REMAIN A
POSSIBILITY THROUGH WEDNESDAY BEFORE A COLD FRONT DROPS SOUTHWARD
ACROSS THE LAKES WEDNESDAY NIGHT AND BRINGS A REFRESHING LIGHT
NORTHWESTERLY BREEZE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS/WCH
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Jun 17, 6:26 AM EDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
626 AM EDT TUE JUN 17 2014

NYZ001>004-010>014-085-181030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-SOUTHERN ERIE-
626 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE PRIMARY THREAT IS DAMAGING WINDS. THE STORMS WILL
ALSO HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD
LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL
WHICH COULD LEAD TO LOCALIZED FLOODING WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019>021-181030-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
626 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. THE PRIMARY THREAT IS DAMAGING WINDS. THE
STORMS WILL ALSO HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL
WHICH COULD LEAD TO LOCALIZED FLOODING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE
PRIMARY THREAT IS DAMAGING WINDS. THE STORMS WILL ALSO HAVE THE
POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ005>008-181030-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
626 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL
WHICH COULD LEAD TO LOCALIZED FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL
WHICH COULD LEAD TO LOCALIZED FLOODING WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-042>045-062>065-SLZ022-024-181030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
626 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-181030-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
626 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 17, 2:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
215 PM EDT TUE JUN 17 2014

NYZ003-004-011>014-171915-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-WYOMING NY-
215 PM EDT TUE JUN 17 2014

...STRONG THUNDERSTORM OVER THE GENESEE VALLEY...

* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A STRONG THUNDERSTORM PRODUCING VERY HEAVY RAIN. AREAS IN THE PATH
  OF THIS STORM CAN EXPECT A HALF INCH OF RAIN IN ABOUT 30
  MINUTES...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND WIND
  GUSTS TO 30 MPH. THIS STORM WAS LOCATED NEAR PAVILION...AND MOVING
  NORTHEAST AT 35 MPH. THE STORM WILL IMPACT SCOTTSVILLE...HONEOYE
  FALLS...AND THE ROCHESTER METRO AREA BY 3 PM.

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4282 7812 4298 7813 4325 7753 4293 7724

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:20 PM EDTSpecial Weather StatementBUFLivingston55 min
Jun 17, 2:28 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario, Wyoming62 min
Jun 17, 2:40 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne65 min
Jun 17, 2:41 PM EDTSpecial Marine WarningBUF64 min
Jun 17, 3:15 PM EDTSpecial Marine WarningBUF45 min
Jun 17, 3:58 PM EDTSpecial Marine WarningBUF62 min
Jun 17, 6:28 PM EDTSpecial Marine WarningBUF92 min
Jun 17, 6:33 PM EDTSpecial Marine WarningBUF57 min
Jun 17, 7:00 PM EDTSpecial Marine WarningBUF60 min
Jun 17, 7:08 PM EDTSevere Thunderstorm WarningBUFMonroe, Niagara, Orleans67 min
Jun 17, 7:27 PM EDTSpecial Marine WarningBUF33 min
Jun 17, 7:29 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis46 min
Jun 17, 7:39 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Monroe, Niagara, Orleans, Wyoming66 min
Jun 17, 7:56 PM EDTSpecial Marine WarningBUF64 min
Jun 17, 7:59 PM EDTSpecial Marine WarningBUF91 min

Nearby

Special Weather Statements in New York, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.